Stability of wave-packet dynamics under perturbations. / Bolte, Jens; Schwaibold, Tobias.

In: Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), Vol. 73, No. 2, 2006, p. 026223.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • PhysRevE

    Final published version, 131 KB, PDF document

Links

Original languageEnglish
Pages (from-to)026223
JournalPhysical Review E (Statistical, Nonlinear, and Soft Matter Physics)
Volume73
Issue number2
DOIs
Publication statusPublished - 2006
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 792949